Review: Series-parallel automata and short regular expressions / by Nelma Moreira & Rogeria Reis, Fund. Inform. 91 (2009) 611-629

Share/Save/Bookmark

Asveld, Peter R.J. (2010) Review: Series-parallel automata and short regular expressions / by Nelma Moreira & Rogeria Reis, Fund. Inform. 91 (2009) 611-629. Mathematical Reviews, MR2518 . p. 3708. ISSN 0025-5629

[img]PDF
Restricted to UT campus only
: Request a copy
29Kb
Item Type:Article
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/71708
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page